# SDR DL72W001410

- Difficulty date: July 25, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- Aircraft time: 57,664 hours, 39,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER R-2 DOOR IS INOP.  REPLACED LIGHT ASSY, NOW OPS NORMAL.
